2015 Hardcover (ISBN 9781571463036)

2015 Hardcover (ISBN 9781571463036)

Surveys in Differential Geometry

Volume 19 (2014)

Regularity and evolution of nonlinear equations

Essays dedicated to Richard Hamilton, Leon Simon, and Karen Uhlenbeck

Editors

Huai-Dong Cao (Department of Mathematics, Lehigh University)

Richard Schoen (Department of Mathematics, Stanford University)

Shing-Tung Yau (Department of Mathematics, Harvard University)

Published: 21 April 2015

Publisher: International Press of Boston, Inc.

Hardcover

310 pages

List Price: $85.00

Description

This volume of Surveys in Differential Geometry is dedicated to the three most eminent contributors to the subject of regularity and existence of nonlinear partial differential equations, which has played such an important role in geometry. These are Richard Hamilton, Leon Simon, and Karen Uhlenbeck.

Presented topics include: analysis related to minimal submanifolds, Yang-Mills theory, Kähler metrics, Monge-Ampère equations, curve flows, and general relativity.

This volume is part of the Surveys in Differential Geometry book series.

Publications

Pub. Date

ISBN-13

ISBN-10

Medium

Binding

Size, Etc.

Status

List Price

2015 Apr

9781571463036

1571463038

Print

hardcover

7” x 10”. color frontispiece

In Print

US$85.00